MathSciNet Relay Station
MathSciNet bibliographic data
MR1681798 39B12 (37E05 39B22)
Si, Jian Guo; Zhang, Wei Nian $C^2$ solutions of a functional equations. (Chinese) Acta Math. Sinica (Chin. Ser.) 41 (1998), no. 5, 1061–1064.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement